IJIDCS International Journal on Internet and Distributed Computing Systems

            ISSN: 2219-1887 (Online Version);    2219-1127 (Print Version)

Menu

Home

The International Journal on Internet and Distributed Computing Systems (IJIDCS) is a unique platform for publishing novel ideas, research outcomes and fundamental advances in all aspects of Internet and Distributed Computing Systems. IJIDCS is a journal that encourages potential researchers to promote their works globally. Students with valid identification can publish their works free of cost in this journal.

This is a peer reviewed, OPEN ACCESS international journal with a vision to provide the academic and industrial community a platform for presenting original research ideas and applications.

IJIDCS invites authors to submit their original and unpublished works that communicate with current research within the scope of this journal. Submitted papers will be reviewed by the members of the editorial board of the journal and related association.

All submitted articles should report original, previously unpublished research results (experimental or theoretical), and will be peer-reviewed. Articles submitted to the journal should meet these criteria and must not be under consideration for publication elsewhere. Manuscripts should follow the style of the journal and are subject to both review and editing.

Frequency: 2 issues per year

ISSN: 2219-1887 (Online Version); 2219-1127 (Print Version)

NEWS AND FEATURES

- IJIDCS has published the Volume 3, Number 1 (Nov. 16, 2012) *NEW*

- IJIDCS has published the Volume 2, Number 2

- IJIDCS is an OPEN ACCESS Journal.

- IJIDCS welcomes submission of papers anytime throughout the year.

 

 

Journal Cover Page

 

Upcoming Special Issues

 

Propose a Special Issue

Copyright 2010 International Journal on Internet and Distributed Computing Systems